# SDR AALA20160914004

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 48,202 hours, 19,619 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW SPEED WARNING WITH ALL AIRSPEEDS ACCURATE AT 160 KNOTS, FLAPS 30 LE FLAPS AMBER LIGHT ON, AIRSPEED BETWEEN THE HOOK AND BARBER POLE. NO ROLLING NOTICED. AUTOTHROTTLE DISCONNECTED AND AIRCRAFT APPEARED TO FLY NORMALLY. FLIGHT DECLARED AN EMERGENCY AND LANDED AT DFW WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED NR 1 SLAT INBOARD PROX SENSOR AND PERFORMED FLAP SLAT PROX SENSOR TEST IAW AMM 27-88-11. LE FLAP SLAT POSITION INIDICATING SYSTEM TEST IAW AMM, OPERATIONALLY CHECKS OK. THE AIRCRAFT WAS GROUNDED.
